Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567538
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. Bourbaki
Title: Éléments de mathématique. Algèbre commutative
Additional book information: Chapitres 8 et 9, Masson, Paris, 1983, 200 pp., 150F. ISBN 2-2257-8716-6.

References [Enhancements On Off] (What's this?)

1.
W. Krull, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. 179 (1938), 204-226.
  • Claude Chevalley, On the theory of local rings, Ann. of Math. (2) 44 (1943), 690–708. MR 9603, DOI 10.2307/1969105
  • Claude Chevalley, Intersections of algebraic and algebroid varieties, Trans. Amer. Math. Soc. 57 (1945), 1–85. MR 12458, DOI 10.1090/S0002-9947-1945-0012458-1
  • I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54–106. MR 16094, DOI 10.1090/S0002-9947-1946-0016094-3
  • Pierre Samuel, La notion de multiplicité en algèbre et en géométrie algébrique, J. Math. Pures Appl. (9) 30 (1951), 159–205 (French). MR 48103
  • Jean-Pierre Serre, Sur la dimension homologique des anneaux et des modules noethériens, Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 175–189 (French). MR 0086071
  • Masayoshi Nagata, The theory of multiplicity in general local rings, Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 191–226. MR 0082966
  • Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155856

  • Review Information:

    Reviewer: M. Nagata
    Journal: Bull. Amer. Math. Soc. 12 (1985), 175-177
    DOI: https://doi.org/10.1090/S0273-0979-1985-15338-8